# SDR RAIA00306063

- Difficulty date: June 12, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 27,516 hours, 27,393 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 32145882
- Part serial: 455
- Condition: Inoperative
- Location: Nr 1 Pack
- Part time: 26,864 hours, 26,793 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT PACK FAULT INDICATION.  MAINTENANCE DEFERRED NR 1 BLEED SYS PER MEL; SUBSEQUENTLY CLEARING DEFERRAL BY REMOVING AND REPLACING THE NR 1 PACK VALVE.
